MathSciNet Relay Station
MathSciNet bibliographic data
MR1640349 60F05 (60F15 60J15 62G30)
Qian, Jinghua The $p$-variation of partial sum processes and the empirical process. Ann. Probab. 26 (1998), no. 3, 1370–1383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement